# SDR AALA20121210001

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- Aircraft time: 66,962 hours, 34,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 237, FORWARD CARGO, ANGLE CRACKED BELOW LEFT TIE DOWN TRACK, FORWARD SIDE OF FRAME.  REMOVED CRACKED ANGLE AND INSTALLED SERVICEABLE ANGLE PER AARD 51-00-05-1.
